# SDR 95ZZZX1964

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 11440002437
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 12,622 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE INSPECTION, MAINTENANCE FOUND DORSAL FIN CRACKED ON LT SIDE AT REAR PRESSURE BULKHEAD ATTACH POINT.  THE CRACK WAS BETWEEN TWO RIVET HOLES.  INSTALLED REPAIR IAW BEECH 1900 SRM 51-70-00, PAGE 17.
